# SDR AALA201708079006

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 50,199 hours, 14,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. IT TOOK OVER 4 ATTEMPTS TO DISARM 4L DOOR. CLEANED AND LUBRICATED SLIDE TRACKS PER AMM 25-66-01 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
